| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vicm5_12.1; -8.50 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced refractive surprise.On (b)(6) 2023 the lens was explanted.On this same date in a separate surgery a replacement lens of the same length, but different model/power was implanted and this resolved the problem.The cause of the event was reported as other.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with liquid and residue/debris on product.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.Claim(b)(4).